# SDR 03FDEA01067

- Difficulty date: June 25, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 42,860 hours, 9,165 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: APB74411
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - BETWEEN BS 1215-1235, RIGHT XCW 0-50, CENTER WING UPPER PANEL STRUCTURE FOUND CORRODED.  REPAIR CARRIED OUT AS PER SRM 51-21-01 VOL 2 AND FEDEX EA 1-5720-69361 WINGS -   CENTER WING / UPPER FWD AND UPPER CENTER WING SKIN PANEL - CORROSION REWORK.
